Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 57, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Fixed-point-free actions on a class of abelian groups
P. M. Curran.
Proc. Amer. Math. Soc. 57 (1976), 189-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414739
Dedekind sums and noncongruence subgroups of the Hecke groups $G(√2)$ and $G(√3)$
L. Alayne Parson.
Proc. Amer. Math. Soc. 57 (1976), 194-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409363
Elliptic curves and Dedekind domains
Michael Rosen.
Proc. Amer. Math. Soc. 57 (1976), 197-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417190
Join-principal element lattices
E. W. Johnson.
Proc. Amer. Math. Soc. 57 (1976), 202-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404067
Groups with a finite number of Sylow $L-$subgroups
Eugene Schenkman.
Proc. Amer. Math. Soc. 57 (1976), 205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404461
The hyperoctant property in orthomodular AC-lattices
Ronald P. Morash.
Proc. Amer. Math. Soc. 57 (1976), 206-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417006
The finite intersection property on annihilator right ideals
J. M. Zelmanowitz.
Proc. Amer. Math. Soc. 57 (1976), 213-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0419512
On the uniqueness of conical vectors
J. Lepowsky.
Proc. Amer. Math. Soc. 57 (1976), 217-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409576
Some $l$-simple pathological lattice-ordered groups
A. M. W. Glass and Stephen H. McCleary.
Proc. Amer. Math. Soc. 57 (1976), 221-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404089
The Brauer group of a real curve
F. R. Demeyer and M. A. Knus.
Proc. Amer. Math. Soc. 57 (1976), 227-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412193
The space lip $𝛼$ and certain other spaces have duals with Cesàro bases
Martin Buntinas.
Proc. Amer. Math. Soc. 57 (1976), 233-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0477673
Inequalities for polynomials satisfying $p(z)≡z^{n}p(1/z)$
N. K. Govil, V. K. Jain and G. Labelle.
Proc. Amer. Math. Soc. 57 (1976), 238-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414838
The commutants of relatively prime powers in Banach algebras
Abdullah H. Al-Moajil.
Proc. Amer. Math. Soc. 57 (1976), 243-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407612
The strong dual of a strongly nuclear space need not be nuclear
Joe Cross.
Proc. Amer. Math. Soc. 57 (1976), 250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412768
Tauberian operators on Banach spaces
Nigel Kalton and Albert Wilansky.
Proc. Amer. Math. Soc. 57 (1976), 251-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473896
The triangular representation of C. Apostol
Richard Bouldin.
Proc. Amer. Math. Soc. 57 (1976), 256-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435904
A sharp condition for univalence in Euclidean spaces
Julian Gevirtz.
Proc. Amer. Math. Soc. 57 (1976), 261-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404552
The logarithmic center of a planar region
Douglas Hensley.
Proc. Amer. Math. Soc. 57 (1976), 266-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407291
Generating functions for the Jacobi polynomial
M. E. Cohen.
Proc. Amer. Math. Soc. 57 (1976), 271-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404725
Codimension of some subspaces in a Fréchet algebra
Jens Peter Reus Christensen.
Proc. Amer. Math. Soc. 57 (1976), 276-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405107
A note on generalized resolvents for ordinary differential operators
Sung J. Lee.
Proc. Amer. Math. Soc. 57 (1976), 279-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0477252
On a fixed point theorem of contractive type
Chi Song Wong.
Proc. Amer. Math. Soc. 57 (1976), 283-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407826
Strict complex convexity
Robert Carmignani.
Proc. Amer. Math. Soc. 57 (1976), 285-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409896
Fourier transforms of $B$-splines and fundamental splines for cardinal Hermite interpolations
S. L. Lee.
Proc. Amer. Math. Soc. 57 (1976), 291-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420074
Gross’ abstract Wiener measure on $C [0,∞).$
H. C. Finlayson.
Proc. Amer. Math. Soc. 57 (1976), 297-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409756
Equicontinuity, affine mean ergodic theorem and linear equations in random normed spaces
V. Radu.
Proc. Amer. Math. Soc. 57 (1976), 299-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473883
Converses to measurability theorems for Yeh-Wiener space
David Skoug.
Proc. Amer. Math. Soc. 57 (1976), 304-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422563
Combinatorial functions and indecomposable cardinals
Erik Ellentuck.
Proc. Amer. Math. Soc. 57 (1976), 311-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409177
The Reuter-Ledermann representation for birth and death processes
Edward C. Waymire.
Proc. Amer. Math. Soc. 57 (1976), 318-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420898
A note on the continuity of local times
Donald Geman.
Proc. Amer. Math. Soc. 57 (1976), 321-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420812
The signature of the fixed set of a map of odd period
J. P. Alexander, G. C. Hamrick and J. W. Vick.
Proc. Amer. Math. Soc. 57 (1976), 327-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407862
A note on the metrization of $𝛾$-spaces
Harold W. Martin.
Proc. Amer. Math. Soc. 57 (1976), 332-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0413056
Sullivan’s de Rham complex is definable in terms of its $0$-forms
Daniel M. Kan and Edward Y. Miller.
Proc. Amer. Math. Soc. 57 (1976), 337-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410737
A note on identifications of metric spaces
Frank Siwiec.
Proc. Amer. Math. Soc. 57 (1976), 340-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0413053
Countable spaces having exactly one nonisolated point. I
Frank Siwiec.
Proc. Amer. Math. Soc. 57 (1976), 345-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0413064
One more metrization theorem
H. H. Hung.
Proc. Amer. Math. Soc. 57 (1976), 351-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405366
The commutator subgroup of a free topological group need not be projective
Francis Clarke.
Proc. Amer. Math. Soc. 57 (1976), 354-356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404512
Singular regular neighborhoods and local flatness in codimension one
Robert J. Daverman.
Proc. Amer. Math. Soc. 57 (1976), 357-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420630
Uniform structure in topological groups
Gerald Itzkowitz.
Proc. Amer. Math. Soc. 57 (1976), 363-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404518
A new proof of Giesy’s theorem on non-$B$-convexity
K. P. R. Sastry and S. Venkata Ratnam Naidu.
Proc. Amer. Math. Soc. 57 (1976), 367-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420227
The Levi form and local complex foliations
Michael Freeman.
Proc. Amer. Math. Soc. 57 (1976), 369-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409899
Quotients of countable complete metric spaces
E. Michael.
Proc. Amer. Math. Soc. 57 (1976), 371-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405368
A characterization of minimal Hausdorff spaces
Larry L. Herrington and Paul E. Long.
Proc. Amer. Math. Soc. 57 (1976), 373-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405355
On a characterization of barrelled spaces
A. Wilansky.
Proc. Amer. Math. Soc. 57 (1976), 375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412761